# SDR SWAA012075

- Difficulty date: July 22, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 65,282 hours, 72,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 65C27093
- Condition: Erratic
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD DOOR EMERGENCY EXIT LIGHTS REMAIN ILLUMINATED WHEN SWITCH IS IN THE OFF POSITION.                                    R&R DOOR EMERGENCY LIGHT CONTROL MODULE PER MM.
